Skip to content

Publications by Marta Casanellas


Algebraic statistics for computational biology:

 

For non-specialized readers:


        Algebraic geometry:

    • M. Casanellas, R. Hartshorne, Stable Ulrich bundlesInternational J. Mathematics, 23 (2012) 1250083-1250133.

    • M. Casanellas, R. Hartshorne, ACM bundles on cubic surfacesJournal of the European Mathematical Society 13 (2011), 709-731.

    • M. Casanellas, The minimal resolution conjecture for points on the cubic surfaceCanadian Journal of Mathematics 61 (2009), 29-49.  

    • L. Bazzotti, M. Casanellas,  Separators of points on algebraic surfaces, J.  Pure and Appl. Alg 207 (2006), 319-326. 

    • M. Casanellas, E. Drozd, R. Hartshorne, Gorenstein liaison and ACM sheaves,  J. für die reine und angewandte Mathematik 584 (2005), 149-171.

    • M. Casanellas, R. HartshorneGorenstein biliaison and ACM sheaves, J. Algebra, 278 (2004), 314-341.                   

    • N. Budur, M. Casanellas, E. Gorla, Hilbert functions of irreducible arithmetically Gorenstein schemes, J. Algebra, 272 (2004), 292-310. 

    • M. Casanellas, Uniqueness of varieties of minimal degree containing a given scheme, Trans. Amer. Math. Soc., 356 (2004), 1875-1888.   

    • M. Casanellas, Gorenstein liaison of 0-dimensional schemes, Manuscripta Mathematica, 111 (2003), 265-275.   

    • M. Casanellas, R.M. Miró-Roig, On the Lazarsfeld-Rao property for Gorenstein liaison classes, J.  Pure and Appl. Alg.179 (2003), 7-12. 

    • M. Casanellas, R.M. Miró-Roig, Gorenstein liaison and special linear configurations, Illinois J. Math. 46 (2002) 129-143.

    • M. Casanellas, R.M. Miró-Roig, Gorenstein liaison of divisors on standard determinantal schemes and on rational normal scrolls, J.  Pure and Appl. Alg. 164 (2001), 325-343

    • M. Casanellas, Glicci versus glicog, Rend. Sem. Mat. Torino 59 (2001), 127-129. 

    • M. Casanellas, R.M. Miró-Roig, Gorenstein liaison of curves in P^4, J. Algebra 230 (2000), 656-664. 

    • M. Casanellas, Characterization of non-connected Buchsbaum curves in P^n, Le Mathematiche, vol. LIV (1999), 187-195.